# SDR ASAA2018071625440

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 44,374 hours, 13,302 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 22580
- Condition: Failed
- Location: Ac Bay
- Part time: 14,445 hours, 4,684 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FWD ZONE TEMP ILLUM ON RECALL. GROUNDED - YES. R&R V0144 TRIM MODULATING VALVE. CHECKED GOOD. NO MORE FAULT. OPS NORMAL REF AMM 21-61-21 /401.
